CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Linear maps preserving ideals of C*-algebras 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 卷号: 131, 期号: 11, 页码: 3441-3446
Authors:  Cui, JL;  Hou, JC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Jordan homomorphism  maximal left ideals  Banach algebras  C*-algebras  
bx上保持算子拟仿射性或值域稠性的线性映射 期刊论文
数学年刊a辑, 2003, 卷号: 024, 期号: 001, 页码: 41
Authors:  崔建莲;  侯晋川
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Linear maps on von Neumann algebras preserving zero products or tr-rank 期刊论文
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2002, 卷号: 65, 期号: 1, 页码: 79-91
Authors:  Cui, JL;  Hou, JC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
套代数上自同构的刻画 期刊论文
数学年刊a辑, 2002, 卷号: 023, 期号: 004, 页码: 521
Authors:  崔建莲;  侯晋川
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Linear preservers on upper triangular operator matrix algebras 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2001, 卷号: 336, 页码: 29-50
Authors:  Cui, JL;  Hou, JC;  Li, BR
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
upper triangular matrix algebras  rank preserving maps  automorphisms  Jordan isomorphisms  
Isolated nonnegative solutions of infinite-dimensional algebraic Riccati equations 期刊论文
SYSTEMS & CONTROL LETTERS, 1999, 卷号: 37, 期号: 4, 页码: 229-236
Authors:  Gao, MC;  Hou, JC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
infinite-dimensional spaces  continuous time linear systems  discrete-time linear systems  algebraic Riccati equations  isolated nonnegative solutions  invariant subspaces